# SDR P5CA0601447

- Difficulty date: February 15, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N534MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21832
- Aircraft time: 91,407 hours, 19,488 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lug
- Condition: Elongated
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE CORE COWLING - AFT HINGE SUPPORT ASSEMBLY - INTERIM REPAIR TO AFT LUG.  REPAIRED PER BOEING 8100-9 DATED 03FEB2006.
